# SDR SWAA2023013186318

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR REMOVEABLE FAIRING CRACKED AT SUPPORT RIB 4 MKD DOT<[01] REMOVED L/H HORIZONTAL STABILIZER FRONT SPAR RIB #4 AS PER REFERENCE SRM 51-40-02-0G-0;[02] INSTALLED L/H HORIZONTAL STABILIZER FRONT SPAR RIB #4 AS PER REFERENCE SRM 51-40-02-0G-0 AND DWG 186A1304;[03] CORRECTION. INSTALLED L/H HORIZONTAL STABILIZER LEADING EDGE RIB #4 AS PER REFERENCE SRM 51-40-02-0G-0 AND DWG 186A1304;[04] VERIFIED STEPS 1; 2 AND 3.
